Do you ever turn green, like on your arms or legs near your veins?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cured4real?
Veteran Member


Date Joined Dec 2005
Total Posts : 1944
   Posted 11/16/2008 12:49 AM (GMT -7)   
I have had the weirdest thing happen, but it goes away quickly. My arms will look green along the veins, kind of like bruises but not fully a bruise, more like jaundice but green. It's along the vein on one arm and sometimes on one leg, and it's like something (blood?) is spilling out through the blood vessel walls or something, then it goes away, within about fifteen minutes so I have trouble showing it to anyone.My veins get pronounced a little--I mean green, then it spreads, then it goes away.
 
It doesn't hurt and the blood vessels aren't raised. If it were jaundice, I'd understand. I thought maybe it's a sign of like platelet problems or something like that. Does any one else get this? Is it just one of those things?
Love, Marji
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids


mygrljes
Regular Member


Date Joined Mar 2008
Total Posts : 110
   Posted 11/16/2008 6:10 AM (GMT -7)   
Marji,

I have never had this happen to me, or ever heard of it happening to anyone else. I'd ask my doctor about this one.
Robin
 
dix: lupus sle Jan. '99, hypo-thyroid Mar. '06
rx: pred. 5mg/day, plaquenil 200mg/day, levothyroxine .112mg/day, premarin .45mg/day, methotrexate 7.5mg/week, folic acid 1mg/day
 
 
Also a wife and mother of three.


AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 11/16/2008 6:43 AM (GMT -7)   
Marji . . . ditto with talking to the doc.

A little "colors 101" . . . yellow and blue make green. So if you are having liver issues and you are a bit yellow . . . that might be why you look green near your veins at times.

When you say it is only for a little while at a time . . . might you be moving to different light? Some issues only show up in certain light.

Also . . . I actually HAVE had a bruise turn green while it is healing.

I'll be interested to see if others have had similar problems.

Blessings!

In His Grip

AlwaysRosie           "We can't control the waves, but we can learn how to surf!!"

Psalms 139

Co-Moderator - Lupus Forum

UCTD, Inflammatory Arthritis, Diverticulosis, (recent dx - Sjogrens, Crohn’s 4/08)

Clickable Links:  Lupus Resources    Lupous.Org   Lupus Criteria (4 of 11)   Lupus Chapter Locator


Ginny
Veteran Member


Date Joined Feb 2003
Total Posts : 5514
   Posted 11/16/2008 4:07 PM (GMT -7)   
Marji,
This is a conundrum to me too.  I would be asking your doctor about it too. Let us know what you find out okay?  Oh, it doesn't hurt does it?
 
Marji, you aren't on any new meds are you?  Just curious because when I had to inject Heparin (blood thinner) for my surgery, one of the side effects was "blue/cyan color to the skin".  I wonder if any of your meds will cause that too?  Just thinking out loud.....


I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13

34 years old. Diagnosed with Lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus


okie
Veteran Member


Date Joined Dec 2006
Total Posts : 2818
   Posted 11/17/2008 8:58 PM (GMT -7)   
Hi Marji, I never heard of that one before. I did do a little checking and not wanting to freak ya out but you should discuss it with your dr. I read about things like your liver and gallbladder can cause your skin to do that. It probably is a bruise but you know how we are. We get these really strange problems that mean nothing to us but the doctor gets some thing out of knowing it. Anyway if you look under "greenish chemical biliverdin autoimmune problems" just in a web search you might find somthing.
Hopfully it's nothing but you can't be too careful.
love ya
carol
Prayers,hopes and dreams!
Possible scleroderma.  stage 4 COPD, sleep apnea, Osteoporosis,osteoarthritis
Prednisone,plaquanil400mg,azythromyacin,vicodin 4x5mg,Evista60mg, Effexor 150mg,Xanax 1.0 x3,Singular,nitro spray, spirivia,aciphex,lasix,inderal,pot.chlor.,B12 
 
 


cured4real?
Veteran Member


Date Joined Dec 2005
Total Posts : 1944
   Posted 11/17/2008 9:11 PM (GMT -7)   
Thanks Robin, Rosie, Ginny, and Carol. I'm pretty yellow alot on my arms and more tan there, but this was like a blood thing. My liver enzymes are slightly elevated, not bad, my gi is always a mess -- you name it, I get it-- I think we are all like that, nausea one day, diarrhea the next, then not going, pain all the time, etc etc.

My platelets are always alittle low. I guess it's possible something dipped for a while and I was spilling blood or other chemicals in the the blood out into my skin.

My lfts only being slightly elevated in my case doesn't mean I'm not going on to fibrosis, because when many people get cirrhosis, the liver enzymes are normal or low because the scarred liver can't make them. I'm losing weight around my liver, which is a sign the fatty liver is finally breaking down some, whether it is turning to fibrosis is unknown. I am at like a100 pct risk for fibrosis but it should go away when the isoniazid is discontinued.

Carol, I think you probably found it. I need to talk to the doc about psc- a vascular type of autoimmune hepatitis. I just can't get them to run the tests for it until I'm so sick I'm in end stage condition. Crazy.

Well thanks so much. Once again, you all helped so so so much more than anything. Thanks so much and much love to you and yours.
Love, Marji
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids


okie
Veteran Member


Date Joined Dec 2006
Total Posts : 2818
   Posted 11/18/2008 6:05 AM (GMT -7)   

Hey Marji, well after I had read about your skin I got to thinking about our discussion a while back about PBC and thought it was worth taking a look. I do get the doctor not wanting to do anything at this point. My dr said NO WAY would she do a biopsy on my liver. She said unless the labs indicated it that it was way to serious of a biopsy.I will be praying it isn't serious. let us know though. One of these days we are gonna be an expert on this stuff. tongue

take care

love ya


Prayers,hopes and dreams!
Possible scleroderma.  stage 4 COPD, sleep apnea, Osteoporosis,osteoarthritis
Prednisone,plaquanil400mg,azythromyacin,vicodin 4x5mg,Evista60mg, Effexor 150mg,Xanax 1.0 x3,Singular,nitro spray, spirivia,aciphex,lasix,inderal,pot.chlor.,B12 
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:46 PM (GMT -7)
There are a total of 2,733,103 posts in 301,081 threads.
View Active Threads


Who's Online
This forum has 151235 registered members. Please welcome our newest member, johndoss.
371 Guest(s), 18 Registered Member(s) are currently online.  Details
Tabular14, 81GyGuy, amnmaddox, jliggett69, mikeb2308, Milenita, Hungrydude, Tick41, Starlight*, johndoss, LG13, jabele, Mexlyme, Bookjunkie19, ks1905, Meshawmama, k07, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer